# SDR ASAA2018061164968

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 37,998 hours, 11,426 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT WHEN START ATTEMPTED DURING TAXI IN.   ACCOMPLISHED QRH PROCEEDING ATTEMPTED ANOTHER START WHEN THE FAULT LIGHT WHEN OUT APU FAULT LIGHT ILLUMINATED AGAIN,  OBSERVED NO EGT RISE PRIOR TO FAULT LIGHT ILLUMINATING. GROUNDED - YES. ACCOMPLISHED APU BITE PER B737-800 FIM 49-60 TASK 801 FOUND FAULT 49-41012. ACCOMPLISHED NO APU ROTATION SHUTDOWN PER FIM 49-40 TASK 803, INSPECTED AND SECURED ELEC CONNECTORS TO STARTER GEN, INSPECTED MAGNETIC DRAIN PLUG IAW  AMM 49-91-81 NO CONTAMINANTS NOTED. CONFIRMED APU ROTATION BY HAND IAW AMM 49-71-00 NO DEFECTS NOTED. STARTED APU NORMALY, ACCOMPLISHED APU BIT NO FURTHER FAULTS NOTED. APU GROUND CHECKED GOOD.
